# SDR AWXA200700784

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 29,198 hours, 11,431 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200D
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING WIRE HARNESS DAMAGED AT SEAT ROWS 4L, 10L, 12L AND 22L.  REPLACED AND OPERATIONAL CHECKED THE EMERGENCY ESCAPE PATH LIGHTING HARNESS DAMAGED AT SEAT ROWS 4L, 10L, 12L AND 22L IAW A319 AMM 33-51-19.
